# SDR YV3R2021052800453

- Difficulty date: May 11, 2021
- Submitted: May 28, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N8330G
- Make and model: Robsin R22BETA
- Aircraft serial: 2566
- Aircraft time: 766 hours
- Engine: Lyc O540F1B5
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: C0532
- Part serial: LOT80
- Condition: Defective
- Part time: 766 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED SWITCHES ASSEMBLY P/N: C053-2 HAD A FAULTY SWITCH.
